Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the second order derivatives of solutions of a special Isaacs equation


Author: Jay Kovats
Journal: Proc. Amer. Math. Soc. 144 (2016), 1523-1533
MSC (2010): Primary 35B65, 35J60, 49N60, 49N70; Secondary 35J60
DOI: https://doi.org/10.1090/proc/12956
Published electronically: December 22, 2015
MathSciNet review: 3451229
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate continuity and integrability properties of the second order derivatives of viscosity solutions of a certain uniformly elliptic Isaacs equation. We give sufficient and necessary conditions for continuity of the second order derivatives and give sufficient conditions for interior $ W^{2,p}$ regularity, $ 1<p<\infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35B65, 35J60, 49N60, 49N70, 35J60

Retrieve articles in all journals with MSC (2010): 35B65, 35J60, 49N60, 49N70, 35J60


Additional Information

Jay Kovats
Affiliation: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901
Email: jkovats@fit.edu

DOI: https://doi.org/10.1090/proc/12956
Received by editor(s): September 30, 2014
Published electronically: December 22, 2015
Communicated by: Joachim Krieger
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society